Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Light period, cramps. On orsythia birth control. Am I pregnant?

Hi, last month I had a very light period. It was brown and light pink and lasted the normal 7 days. This month it is mostly pink. I still have cramps and everything feels normal, during that time. I m on Orsythia birth control , originally on Aviane but my pharmacy has switched me back and forth a few times. Could it be that? I really don t think I m pregnant. Thanks for any help!!
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  795
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

Since you are on birth control pill, less likely you are pregnant.
However its always better to rule out pregnancy as your symptom of spotting could be an implantation bleeding. I suggest you to get a HPT done and an ultrasound to be more sure.
If pregnancy is ruled out, there is nothing to worry.
Its a side effect of birth control pill called breakthrough bleeding. You need to continue taking the same.
If same symptoms continue for more than 3 months, its recommended to increase the dose of estrogen.
Hope this helps,
Dr Nilofer
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor